# SDR SWAA2024021552087

- Difficulty date: February 14, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 32,001 hours, 15,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Lt Fwd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD OVERWING EMERGENCY EXIT DOOR OPEN LIGHT COMES ON INTERMITTENTLY.<[01] ADJUSTED SWITCH # S01108 REF AMM 52-71-22-820-805 OPS CHECK GOOD
